TexasChemist wrote:Hi to all. I am not feeling great, but not absolutely in 'hell' either. Just found your site & thank goodness as I have not liked what I read on other sites. I have been about as worried as I could be after reading these other sites with people complaining of "STILL IN HELL AT 40 DAYS!! HELP" & other things that I never imagined to be the case.
I know i messed up on taking the bupe for lortab (chronic pain/disabled partially) use, & was another fool who got lied to with the hopes of this "miracle drug to remove the withdrawals of opiates". Well, it has been all self pay and not cheap at all, but I have such a high metabolism that the less i went down on the bupe, the more agony i was having to live in. I had tried Methedone clinics as well, but that stuff wouldnt even last long enough for the next dose. They said high-metabolism, but idk, idc really... I just want to be a human again. I am willing to live with the pain of the injury if i could just not live with the feeling of my inners hollowed out when the meds wore off (on a daily basis, if lucky, in morning could grab them fast enough to help ease the WD it was putting me through... SO basicly, i tapered myself down quickly over the last month. From 4mg a day to .5 a day.
I have ativan to help (have been prescribed this for a long time, so kinda immune to it unless increasing intake 2X), & have used quite a bit so far & was not expecting this to last more than a few days, so I cant do it as I had planned, & have a somewhat 'semi-smooth' self-detox.
I will say i have a growling stomach, but the thought of food makes me kinda sick feeling (like vomiting).... I used the immodium & it has helped with bathroom stuff. I am doing this for me & just feel that it is wrong to live on these meds. So i have a spiritual conviction as well. It is very dpressing, goose-bumbs will not go away. I have no tramadol to help either or clonodine. But the ativan does help....but other than that... I am staying in prayer a lot. When things get to a strange "TOO MUCH PAIN TO BEAR", I get an intense fever & its like i am just knocked out...waking up an hour later & feeling close to normal. Yet the feeling of normalness is shot lived & I am back fighting w/ all the WD symptoms.
I am using pleanty of vitamins & rockstar recovery (B-vitamin) drinks. If anyone else has super high-metabolism, can you advise what the lenght of time that I may be looking at before feeling like a human & not all hunched over? I would lift weight & such, but just have nothing in me to do it at this time. I am able to sleep at night with OTC Nyquil. Thanks & any advice/other OTC products to possibly ease this/speed this, is appreciated. I have no job outside of home, so that is a good thing. Thanks
TexasChemist wrote:Thanks for advice & suggestions. I took some immodium tablets & im not in severe mental,emotional,or physical pain really. It is just a very odd/uncomfortable feeling. Started to notice overkeen smells from stuff...just feel like i have a football helmet on my head, but of course I do not. However, I am kinda thinking this is not really getting any better... I am still having these 'fit' like episodes of severe depression & terminal doom....even w/ Ativan, & that is running low as well. During this time, I get so cold of bones, yet so hot of skin & literally just 'pass out'. I mean, It overwhelms me & I just wake up an hour later, suprised i'm still alive w/ body seeming to be put through so much grief. I mean, people say you 'CANT DIE FROM DETOX', and that is an appealing rumor, as it is not common/typical to actually die in pain-med detox, but there is nothing in life that comes with an 'IMPOSSIBLE TO DIE WHILE IN..." guarantee.
I mean, panic attacks...they CAN & have resulted in death....they (medical people/pharma-companies) just lie to people.. The key is that they 're-classify' the event...such as "Well, they had a heart-attack"...duh...Yeah, they got overwhelmed & stated to panic & it was too much resulting in heart-attack... This silly myth of 'IMPOSSIBLE to DIE WHILE...(any event in life)" is just ridiculious.
I have enough medical experience & have been through enough detoxes & seen differently. Though maybe not common, (or classified as such a death to the public), it happens.
Has anyone else had this WD effect? It is scaring me a lil bit, but not afraid to die...just not like this..not this early in life....hopefully this is just a typical WD from this GARBAGE.
I wonder is it worth it to go through such misery? I feel I should, but also just ready for this to stop.
Well, i dont mean to ramble, but just trying to sort things out. As for LSD & smoking... no. I dont do that stuff anymore. I did enough of that stuff for years.
Thanks for encouragement & sorry to be so negative. This is just not a 'friendly' detox at all... I think we should do a class action law-suit on suboxone. Just so they would at least have to tell new users of how bad the WD is, & also maybe make them actually EDUCATE the drs who prescribe it. ha.
TexasChemist wrote:Ok twisted. thanks for letting me know that this is typical WD. As for BP, its ok...but nobody sets out to have a heart-attack or stroke. I mean, even athletes, and other physically fit people have these due to odd circumstances/stress/or just unknown reasons. I guess its just a little of the panic disorder coming out in me from the WD, but if you say this is normal, then that makes me feel much better.
Its sad when people who are desperate to get off of a highly addictive chemical turn to 'professionals' & the 'professionals' use them to make their fat wallets fatter, & sell lies to the person addicted. I mean, not all people set out to 'get hooked'....ha.. it can happen to anyone, & there is no avoiding it unless you just refuse the pain meds from the start (considering a person who is disabled/injury).
Then we have to rely on others who have been through same garbage to sanely help us make it through the 2nd addiction the doctor/pharma-comp sold us. ha.
I have not even started to think of PAWS. I am still taking it 1 minute at a time. And I DO appreciate the words of wisdom on the issue. I dont know it all, nor do i mean to sound like it. It just gets me so upset to think of it all & all the others who have gone through such.
Anyways, not trying to throw 'pity party' for self, but just get upset thinking of it is all.
Thanks again tw15t3d - much appreciated & thanks special K & tia for welcome/advice. I am not gonna give up. Not today.
Users browsing this forum: No registered users and 2 guests